MAUDE Adverse Event Report: AMO Manufacturing Netherlands TECNIS SIMPLICITY; Lens, Multifocal Intraocular

AMO Manufacturing Netherlands TECNIS SIMPLICITY; Lens, Multifocal Intraocular
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Halo (2227)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a lens exchange was performed in the right eye of a patient.The implanted preloaded multifocal intraocular lens (iol) was explanted due to the patient's complaint of halos while driving at night, which significantly interfered with daily activities.The lens was exchanged with a den00v +20.5d iol.The patient's pre-operative visual acuity was reported as 20/25, and the post-operative visual acuity was reported as 20/40 at one day post-operatively.No patient injury was reported.No medical or surgical interventions associated with the event were reported, and no future interventions were planned.The patient was reported to be doing well post-operatively following the lens exchange.The explanted lens was discarded and, therefore, is not available for evaluation.No further information was provided.
 
Additional Manufacturer Narrative
Section a5: ethnicity: unknown, information was requested but not provided.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information, a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
AMO Manufacturing Netherlands
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50437548
Report Number3012236936-2026-000251
Device Sequence Number8827290
Product Code MFK
UDI-Device Identifier05050474810792
UDI-Public(01)05050474810792(17)271120
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight135 LB
Patient RaceWhite